Laurent MAZET

  • Fiche
  • Publications

Ancien membre

Nom: MAZET
Prénom: Laurent
Site: UPEC
Situation: Permanent
Statut: Chargé de recherche
Équipe de recherche: Géométrie et courbure
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Minimal hypersurfaces of least area
    Journal of Differential Geometry 106 2 (2017) 283–315     
  • Minimal hypersurfaces asymptotic to Simons cones
    Journal de l' Institut de Mathématiques de Jussieu 16 1 (2017) 39-58     
  • Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
    Transactions of the American Mathematical Society 369 6 (2017) 4293–4309     
  • Cylindrically bounded constant mean curvature surfaces in $\mathbb H^2\times\mathbb R$
    Transactions of the American Mathematical Society 367 (2015)      
  • The half space property for cmc 1/2 graphs in $\mathbb E(-1,\tau)$
    Calculus of Variations and Partial Differential Equations 52 (2015) 661-680     
  • A half-space theorem for graphs of constant mean curvature $0< H < 1/2$ in $H^2\times R$
    Illinois Journal of Mathematics 59 1 (2015) 43-53     
  • On minimal spheres of area $4\pi$ and rigidity
    Commentarii Mathematici Helvetici (2014) 921--928     
  • Periodic constant mean curvature surfaces in $\mathbb H^2\times \mathbb R$
    Asian Journal of Mathematics (2014) 829--858     
  • A general halfspace theorem for constant mean curvature surfaces
    American Journal of Mathematics 135 3 (2013) 801-834     
  • The Dirichlet problem for the minimal surface equation -with possible infinite boundary data- over domains in a Riemannian surface
    Proceedings of the London Mathematical Society 102 6 (2011) 985--1023     
  • Characterizations of Lojasiewicz inequalities: Subgradient flows, talweg, convexity
    Transactions of the American Mathematical Society 362 6 (2010) 3319-3363     
  • Optimal length estimates for stable CMC surfaces in $3$-space forms
    Proceedings of the American Mathematical Society 137 (2009) 2761--2765     
  • Saddle towers with infinitely many ends
    Indiana University Mathematics Journal 56 6 (2007) 2821--2838     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil